# SDR CALA2017122004546

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 56,167 hours, 19,956 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AMS3
- Part serial: 0496
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 44,183 hours, 15,568 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ALTIMETER STOPS MOVEMENT ERRATICALLY DURING DESCENT. THEN JUMPS 500 FEET REMOVED AND REPLACED STBY ALTIMETER PER AMM REF34-13-01 400-801 OPS CHECK GOOD.
